# SDR FDEA201011274501

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 90,078 hours, 35,519 cycles
- Engine: Ge CF66D
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS INOP.  RELEASED FOR SERVICE IAW MEL: 33-50-02,   WHEN SHAKING HARNESS BY L1 DOOR LIGHTS COME ON, BUT UNABLE TO FIND EXACT CAUSE AT THIS TIME.  REPLACED L1 DOOR "EXIT" LIGHT ASSY. ACCOMPLISHED ADJ AND TEST IAW MM 33-50-00-5.
